# SDR FDEA201102180629

- Difficulty date: February 18, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED T/E PANEL UPPER SURFACE AT APPROX STA 1260, FOUND CRACKED.  REPAIRED AS PER SRM 57-51-12 FIGURE 210 REV 74.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
